# SDR CA141224006

- Difficulty date: December 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 33,834 hours
- Engine: Pwa PT6A27
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Part number: C6CF11461
- Condition: Worn
- Location: Elevator Cable
- Part time: 3,333 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FIVE YEAR SCHEDULED FLIGHT CONTROL CABLE CHANGE, THE ELEVATOR CABLE IN THE FORWARD NOSE WAS FOUND TO BE INTERFERING ON THE STEC AUTOPILOT PULLEY CLUSTER. IT WAS HELD IN THIS INCORRECT POSITION BY A SCREW ON THE PULLEY GUARD CLUSTER. THE ELEVATOR CABLE HAD WORN INTO THE AUTOPILOT PULLEY CLUSTER CREATING A GROOVE. THE CABLE THAT WAS BEING INTERFERED WITH SHOWED ALMOST NON EXISTENT WEAR TO THE RUBBING OF THE CABLE ON THE PULLEY CABLE GUARD/SCREW. WE BELIEVE WHEN MAINTENANCE WAS BEING DONE IN THIS AREA PREVIOUSLY THAT SOMEONE`S HEAD/ARM/? HAD PUSHED AGAINST THE ELEVATOR CABLE WHILE WORKING ON ANOTHER AREA. THE CABLE SLIPPED OVER THE PULLEY CABLE GUARD AND WAS CAUGHT BY THE SCREW ON THE GUARD. THIS IS OUR ONLY AIRCRAFT THAT HAS THIS AUTOPILOT PULLEY CLUSTER INSTALLED. ALL MAINTENANCE PERSONNEL BRIEFED ON THIS FINDING AND TO BE AWARE OF THE POTENTIAL FOR RE-OCCURRENCE ON THIS PARTICULAR AIRCRAFT.
